Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Multiplier ideals of hyperplane arrangements
HTML articles powered by AMS MathViewer

by Mircea Mustaţǎ PDF
Trans. Amer. Math. Soc. 358 (2006), 5015-5023 Request permission

Abstract:

In this note we compute multiplier ideals of hyperplane arrangements. This is done using the interpretation of multiplier ideals in terms of spaces of arcs by Ein, Lazarsfeld, and Mustaţǎ (2004).
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14B05, 52C35
  • Retrieve articles in all journals with MSC (2000): 14B05, 52C35
Additional Information
  • Mircea Mustaţǎ
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
  • Email: mmustata@umich.edu
  • Received by editor(s): February 20, 2004
  • Received by editor(s) in revised form: November 5, 2004
  • Published electronically: June 13, 2006
  • Additional Notes: The author served as a Clay Mathematics Institute Research Fellow while this research was conducted.
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 358 (2006), 5015-5023
  • MSC (2000): Primary 14B05; Secondary 52C35
  • DOI: https://doi.org/10.1090/S0002-9947-06-03895-5
  • MathSciNet review: 2231883